# SDR CA090316002

- Difficulty date: March 5, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 8,074 hours
- Engine: Klimov TB3117BMA
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 5002906558001
- Condition: Failed
- Location: Main Rotor
- Part time: 2,627 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) BLADE POCKET ON LWR MAIN ROTOR BLADE FAILED DURING FLIGHT.
